Infinite Matrices and Almost Convergence.

Peter J. Duran

Mathematische Zeitschrift (1972)

  • Volume: 128, page 75-84
  • ISSN: 0025-5874; 1432-1823

How to cite


Duran, Peter J.. "Infinite Matrices and Almost Convergence.." Mathematische Zeitschrift 128 (1972): 75-84. <>.

author = {Duran, Peter J.},
journal = {Mathematische Zeitschrift},
pages = {75-84},
title = {Infinite Matrices and Almost Convergence.},
url = {},
volume = {128},
year = {1972},

AU - Duran, Peter J.
TI - Infinite Matrices and Almost Convergence.
JO - Mathematische Zeitschrift
PY - 1972
VL - 128
SP - 75
EP - 84
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.